# SDR AALA20100605JFK01

- Difficulty date: June 4, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 26,876 hours, 9,105 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT ENGINE BLEED SURGE AND LEFT CENTER FUEL PUMP FAILED WITH RIGHT FORWARD FUEL PUMP ON PLACARD.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED N3 TACHOMETER GENERATOR ON LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
